Medication and PIED

Discussion in 'Erectile Dysfunction / Delayed Ejaculation' started by Darkhorse23, Jul 14, 2018.

  1. Darkhorse23

    Darkhorse23 Member

    Hey,

    I'm currently rebooting from PMO and trying to regain my erectile function. As we all know one of the symptoms from PIED is not just erectile function but also low natural libido. My question is to add another dynamic to my situation is i've just started taking a oral medication(Propecia)for hair loss which has potential side effects like lower libido, and giving some men erectle issues. I'm wondering will this medication confuse my body even more as i reboot because it's trying to find itself and now has a medication that is potentially influencing it as well. What are you guys thoughts on taking medications while you reboot from pied.
     
  2. Harvill

    Harvill New Member

    Ever since I stopped PMO'ing my hair has got noticeably thicker. There's a start.
     
  3. Darkhorse23

    Darkhorse23 Member

    Appreciate the feedback.
     

Share This Page